| Catalog Number |
SRF-295 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture, baker grade iii.
Event or Problem Description
Patient reported "rupture".Later healthcare professional reported "capsular contracture baker grade iii".This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Device evaluation:
per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
rupture: observed broken device through microscopic inspection assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.Capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.No additional observations performed on the device.No further actions are required.Additional, changed, and/or corrected data: a2, b5, b6, d9, h3, h6.
Event or Problem Description
Patient reported "rupture".Later healthcare professional reported "capsular contracture baker grade iii".Patient has undergone capsulectomy.This record is for the left side.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, d4, d6b, h6.
Event or Problem Description
Device has been explanted and replaced.